# SDR UPS99230872

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT RIGHT SIDE JUST FWD OF AFT LOWER PIT DOOR INOP.  REMOVED AND REPLACED LIGHT BATTERY PACK, OPS CHECKS GOOD.
